Louisiana, 2021

Hail and Damaging Winds in Louisiana, April 9, 2021

April 9, 2021 · NWS SHV · 22 events in 10 counties and zones

A strong upper trough dove southeast across the Northern and Central Plains on April 9th, reinforcing a cold front southeast into the Southern Plains. The approach of this storm system enhanced a southerly low level jet, which allowed for the return of a warm front north across East Texas, North Louisiana, Southern Arkansas, and extreme Southeast Oklahoma, resulting in very warm, humid, and…

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
22

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SHV wrote it up.

A strong upper trough dove southeast across the Northern and Central Plains on April 9th, reinforcing a cold front southeast into the Southern Plains. The approach of this storm system enhanced a southerly low level jet, which allowed for the return of a warm front north across East Texas, North Louisiana, Southern Arkansas, and extreme Southeast Oklahoma, resulting in very warm, humid, and unstable air in advance of the front. The combination of this increasing instability, wind shear, and strong forcing ahead of the cold front and associated upper level storm system resulted in a prolonged period of severe thunderstorms across much of the region, with numerous reports of large hail and occasional damaging winds across North Louisiana. These storms finally exited North Louisiana during the early morning hours of April 10th with the passage of the cold front.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 9, 12:53 PM CST, 20 minutes earlier.

Area forecast discussion, Apr 9, 12:53 PM CST, 20 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
153 PM CDT Fri Apr 9 2021

.AVIATION...

For the 09/18Z TAF update, a mix bag of flight conditions across
the region as convection and low cigs move into the region. Look
for this trend to continue through a large portion of the TAF
period. The first or two rounds of strong to severe TSRA has
started across the region, with the second round coming as a cold
front moves across the area late this evening. VFR skies will move
into the region from the northwest by the end of the period with
winds from the northwest at or over 10 kts. /20/

&&

.PREV DISCUSSION... /issued 1241 PM CDT Fri Apr 9 2021/

UPDATE...

The first round of severe weather is unfolding across the region.
As the aforementioned warm front continues to lift northward
across the region, the atmosphere has destabilized. Near the
boundary, several isolated strong to severe storms are forming
across Northeast Texas, SE Oklahoma, and adjacent SW Arkansas. As
a result, the Storm Prediction Center has issued Severe
Thunderstorm Watch 76 until 23z for portions of East Texas, most
of North Louisiana, and most of SW Arkansas. The main threat at
this time is large hail, but an isolated tornado can't be ruled
out.

As we continue to move throughout the day, expect SBCape values
to climb above 3000 J/kg along with sufficient deep layer shear.
This will likely support additional development of supercells and
possible tornadoes late this afternoon into the evening hours.

Concerning this update, very little change was needed, other than
some adjustments to POPs for current trends, and the adding of the
Severe Thunderstorm Watch. /20/

&&

PREV DISCUSSION... /issued 422 AM CDT Fri Apr 9 2021/

SHORT TERM.../Today through Saturday/

Plans should be made today for multiple rounds of severe weather in
the Ark-La-Tex as multiple impacts are possible from large hail,
damaging winds and tornadoes. This all occurs in proximity to a
trough quickly swinging southeast across the Great Plains and
amplifying divergent southwest flow aloft. Dew points in the 60s
continue to be advected northward this morning, approaching the I-20
corridor with the warm front, while lapse rates will exceed 8 C/km,
and low-level SRH will approach 200 m2/s2 by this evening. The
first round of severe thunderstorms will occur in the midday hours
across our northern zones, generally along the I-30 corridor into
southern Arkansas. Storm modes by the early afternoon will
primarily involve supercells with updrafts capable of sustaining
large hail.

In the second round of severe thunderstorms arriving this evening,
the primary storm mode will be in the form of a multicellular MCS
that travels across the Ark-La-Tex into the Ark-La-Miss with
damaging winds, large hail and embedded tornadoes all possible once
again. Substantial uncertainty remains in the positioning of this
evening round of convection, especially in how far southwest
initiation could begin in East Texas. Nonetheless, with these
ingredients available and storm modes expected, the SPC has placed
our eastern zones in a Moderate Risk for severe weather,
highlighting the concern for damaging winds and embedded
circulations. The severe weather threat will continue late into
tonight for our eastern parishes.

By tomorrow morning, conditions finally begin improving with frontal
passage. Afternoon temperatures return to near average for this time
of the year with winds out of the northwest at 10mph. /16/

LONG TERM.../Saturday Night through Thursday/

Sfc ridging will settle SE into the region Saturday night in wake of
the cold fropa earlier in the day, which will set the stage for good
radiational cooling and slightly below normal temps areawide. A dry
WNW flow aloft will continue through the remainder of the weekend,
while the sfc ridge drifts E into the Lower MS Valley Sunday. Thus,
above normal temps but comfortable RH's are expected, before low
level moisture advection resumes and increases Monday with the
return Srly low level flow on the backside of the departing ridge as
it shifts E into the SE U.S.

A shallow cold front is progged to shift SE through the Srn Plains
and Ozarks Monday morning, entering portions of extreme NE TX/SE
OK/adjacent sections of SW AR during the mid and late afternoon
hours. The moisture profile is progged to remain shallow just ahead
of the approaching front, but did maintain slight chance pops in the
afternoon for the Wrn sections of NE TX/SE OK/adjacent SW AR given
the dirty flow aloft as weak PVA traverses the Nrn sections of the
region. This front is progged to seep S through the remainder of the
region Monday night, with weak overrunning and additional PVA
contributing to the development of isolated to sct convection over
the area. The front is progged to drift farther S of the area
Tuesday, with additional perturbations focusing more in the way of
sct convection areawide. Have maintained chance pops over the region
Monday night and Tuesday, with the potential for isolated thunder as
mid level lapse rates will remain sufficient enough to support
slightly deeper convection.

An active weather period appears in the offing for mid and late week
as additional perturbations aloft are expected to traverse the
region in the WSW flow aloft. This will all come beneath a large
closed low expected to settle into the Great Basin by midweek,
sending ripples of shortwave energy E across the Srn Plains and
Lower MS Valley. Overrunning atop the shallow cool air mass is again
expected to increase Tuesday night through Wednesday night, which
should help enhance sct to numerous SHRA and isolated TSRA areawide.
Have inserted high chance pops for this time period, before pops
diminish by Thursday as the post frontal air mass begins to deepen.
However, general agreement exists amongst the GFS/ECMWF with another
wave of SHRA overspreading the area Thursday night and Friday. The
increased cloud cover, cooler post-frontal air, and the periodic
convection should result in a welcome period of slightly below
normal temps through much of next week.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  82  61  76  48 /  40  70   0   0
MLU  84  63  78  49 /  50  80  10   0
DEQ  76  51  72  42 /  60  70   0   0
TXK  78  54  73  47 /  60  80   0   0
ELD  79  60  74  44 /  70  80   0   0
TYR  83  53  74  49 /  30  40   0   0
GGG  82  56  73  48 /  40  50   0   0
LFK  84  60  78  49 /  30  50   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

20
Hazardous weather outlook, Apr 9, 11:58 AM CST, 1 hour 15 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1258 PM CDT Fri Apr 9 2021

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-101100-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1258 PM CDT Fri Apr 9 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

A Severe Thunderstorms Watch is in effect until 6 PM CDT for much
of Southwest Arkansas, portions of East Texas and Northeast
Texas, and much of Northwest and North Central Louisiana.

Scattered thunderstorms are rapidly developing across the
ArkLaTex. Some of these storms may be severe, with damaging winds,
large hail, and tornadoes possible. Additional thunderstorm
development is possible this evening over portions of East Texas
and North Louisiana, ahead of a severe squall line that will
develop over Eastern Oklahoma and quickly shift southeast across
the region from mid evening through the overnight hours. The
severe weather threat will become more pronounced with this squall
line, with damaging winds, large hail, isolated tornadoes, and
locally heavy rainfall possible. These storms will diminish from
northwest to southeast late tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered showers and isolated thunderstorms will be possible
across the region Tuesday through Thursday. However, no hazardous
weather is expected.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed this afternoon
through tonight across the region.

09

In the hours before

Local storm report, Apr 9, 11:18 AM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1218 PM CDT FRI APR 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HAIL             5 WSW TALCO             33.33N 95.18W
04/09/2021  E1.00 INCH       FRANKLIN           TX   PUBLIC

            PUBLIC SENT PHOTO OF QUARTER SIZE HAIL TO
            OUR SOCIAL MEDIA ABOUT 5 MILES WSW OF TALCO.

&&

20
Special weather statement, Apr 9, 11:29 AM CST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1229 PM CDT Fri Apr 9 2021

TXZ124-125-136-137-091815-
Upshur TX-Gregg TX-Smith TX-Wood TX-
1229 PM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SMITH...SOUTHEASTERN
WOOD...UPSHUR AND NORTHWESTERN GREGG COUNTIES UNTIL 115 PM CDT...

At 1229 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lindale, or 11 miles southeast of Mineola, moving northeast at 40
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Gladewater, Gilmer, Lindale, Big Sandy, Hawkins, Clarksville City,
East Mountain, Diana, Rosewood, Hoard, West Mountain, Winona, Union
Grove, Warren City, Midway, Red Springs, Bettie, Grice and Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
northeastern Texas.

LAT...LON 3290 9503 3290 9489 3266 9470 3262 9470
      3242 9536 3257 9549
TIME...MOT...LOC 1729Z 233DEG 35KT 3255 9536

50
Special weather statement, Apr 9, 11:34 AM CST, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1234 PM CDT Fri Apr 9 2021

ARZ061-091815-
Nevada AR-
1234 PM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NEVADA COUNTY UNTIL 115
PM CDT...

At 1234 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rosston, or 12 miles southeast of Prescott, moving northeast at 40
mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Rosston, Bluff City, White Oak Lake State Park, Cale, Mount Moriah,
Morris, Laneburg and Reader.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
southwestern Arkansas.

LAT...LON 3380 9318 3381 9316 3381 9315 3382 9314
      3379 9313 3378 9310 3362 9311 3353 9327
      3367 9340 3382 9320
TIME...MOT...LOC 1734Z 232DEG 33KT 3365 9327

44
Local storm report, Apr 9, 11:51 AM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1251 PM CDT FRI APR 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     HAIL             MOUNT PLEASANT          33.17N 94.98W
04/09/2021  E1.50 INCH       TITUS              TX   PUBLIC

            PUBLIC REPORTS PING PONG BALL SIZE HAIL NEAR
            HWY 271 NORTH IN MOUNT PLEASANT VIA KLTV
            SOCIAL MEDIA PAGE.

&&

20
Local storm report, Apr 9, 11:59 AM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1259 PM CDT FRI APR 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     HAIL             2 E OMAHA               33.18N 94.71W
04/09/2021  E1.75 INCH       MORRIS             TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS LARGE HAIL AT PEWITT
            HIGH SCHOOL NEAR OMAHA.

&&

20
Special weather statement, Apr 9, 12:49 PM CST, 24 minutes before
Special Weather Statement
National Weather Service Shreveport LA
149 PM CDT Fri Apr 9 2021

ARZ060-061-070>072-091930-
Hempstead AR-Lafayette AR-Miller AR-Nevada AR-Columbia AR-
149 PM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HEMPSTEAD...CENTRAL
MILLER...NORTHERN LAFAYETTE...SOUTHWESTERN NEVADA AND NORTHWESTERN
COLUMBIA COUNTIES UNTIL 230 PM CDT...

At 149 PM CDT, Doppler radar was tracking a strong thunderstorm over
Fouke, or 14 miles southeast of Texarkana, moving northeast at 50
mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Stamps, Waldo, Lewisville, Fouke, Buckner, Garland, Bodcaw, Genoa,
Mount Vernon, Patmos, McKamie, Falcon, Spirit Lake, Lamartine, Fort
Lynn and Piney Grove.

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
southwestern Arkansas.

LAT...LON 3313 9386 3332 9401 3368 9350 3337 9323
TIME...MOT...LOC 1849Z 237DEG 44KT 3328 9386

44

The radar

The Shreveport radar (KSHV), 18 km away, was scanning. The volume nearest the first event began at 19:11 UTC.

Open the radar archive at this moment

Event by event

18 hail, 3 thunderstorm wind, 1 strong wind. Local standard time, as filed.

Hail, Caddo

When
April 9, 1:13 PM CST
Where
Caddo County, 2.54 mi SSW of Sentell
Measured
0.75 in hail
Reported by
Public
Coordinates
32.616, -93.816

Penny size hail fell several miles northeast of Blanchard. Report from mPING.

Hail, Bossier

When
April 9, 1:24 PM CST
Where
Bossier County, 2.19 mi N of Vanceville
Measured
0.88 in hail
Reported by
Broadcast Media
Coordinates
32.632, -93.733

Nickel size hail fell east of Benton Road and just north of Kingston Road.

Thunderstorm Wind, Bienville

When
April 9, 3:47 PM CST
Where
Bienville County, 1.02 mi W of Fords
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
32.549, -92.998

A large tree was blown down onto Highway 80 between Gibsland and Arcadia.

Hail, Lincoln

When
April 9, 4:15 PM CST
Where
Lincoln County, 0.82 mi NNE of Vienna
Measured
1.5 in hail
Reported by
Social Media
Coordinates
32.591, -92.646

A picture was posted to social media of ping pong ball size hail that fell in Vienna.

Hail, Lincoln

When
April 9, 4:19 PM CST
Where
Lincoln County, 3.53 mi WSW of Douglas
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
32.568, -92.589

Penny size hail fell on Stable Road.

Hail, Lincoln

When
April 9, 4:25 PM CST
Where
Lincoln County, 1.65 mi SE of Cedarton
Measured
0.88 in hail
Reported by
Broadcast Media
Coordinates
32.612, -92.511

Nickel size hail fell near the Douglas community off of New Hope Road.

Hail, Union

When
April 9, 4:34 PM CST
Where
Union County, 0.7 mi NNE of Downsville
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
32.628, -92.413

Dime to quarter size hail fell in Downsville.

Hail, Webster

When
April 9, 5:01 PM CST
Where
Webster County, 0.24 mi W of Minden
Measured
1.25 in hail
Reported by
Social Media
Coordinates
32.620, -93.284

Hail ranging from nickel to half dollar size fell in Minden.

Hail, Ouachita

When
April 9, 5:09 PM CST
Where
Ouachita County, 1.49 mi NNW of Lamkin
Measured
1.25 in hail
Reported by
Public
Coordinates
32.601, -92.086

Half dollar size hail fell several miles northwest of Swartz. Report from mPING.

Hail, Ouachita

When
April 9, 5:09 PM CST
Where
Ouachita County, 1.27 mi SSE of Phillips
Measured
1 in hail
Reported by
Public
Coordinates
32.614, -92.059

Quarter size hail fell north of Monroe. Report from mPING.

Hail, Ouachita

When
April 9, 5:14 PM CST
Where
Ouachita County, 1.76 mi S of Frizzell
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
32.545, -92.004

Quarter size hail fell in Swartz. Report from mPING.

Hail, Caldwell

When
April 9, 5:21 PM CST
Where
Caldwell County, 0.67 mi NNE of Vixen
Measured
2.75 in hail
Reported by
Social Media
Coordinates
32.239, -92.267

A picture was posted to social media of baseball size hail that fell in the Vixen community.

Hail, Bienville

When
April 9, 5:34 PM CST
Where
Bienville County, 0.07 mi NE of Arcadia
Measured
1 in hail
Reported by
Social Media
Coordinates
32.551, -92.919

Quarter size hail fell in Arcadia.

Hail, Bienville

When
April 9, 5:45 PM CST
Where
Bienville County, 1.08 mi SSW of Saline
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
32.156, -92.977

A picture of golfball size hail was posted to the KSLA webpage.

Hail, Ouachita

When
April 9, 6:06 PM CST
Where
Ouachita County, 2.79 mi SSW of Cheniere
Measured
1 in hail
Reported by
NWS Employee
Coordinates
32.461, -92.292

Nickel to quarter size hail fell near the intersection of Highway 546 and New Natchitoches Road near the Cadeville community. Report relayed by NWS Jackson, MS.

Strong Wind, Caddo

When
April 9, 6:10 PM CST
Where
Caddo forecast zone
Measured
39 kt (45 mph) estimated gust
Deaths
1 direct, 0 indirect
Reported by
Emergency Manager
Coordinates
32.580, -93.882 (the zone’s center; the record gives no point)

Strong non-thunderstorm winds estimated near 45 mph associated with a wake low pressure system blew a tree down onto a mobile home on Countryaire Drive in Blanchard, killing a 48 year old male occupant inside.

Hail, Ouachita

When
April 9, 6:19 PM CST
Where
Ouachita County, 1.41 mi ENE of Steven
Measured
1 in hail
Reported by
Social Media
Coordinates
32.510, -92.149

Quarter size hail fell in West Monroe.

Hail, Ouachita

When
April 9, 6:20 PM CST
Where
Ouachita County, 0.54 mi NW of Steven
Measured
0.88 in hail
Reported by
Broadcast Media
Coordinates
32.505, -92.177

Nickel size hail fell at the KTVE studios in West Monroe.

Hail, Red River

When
April 9, 6:25 PM CST
Where
Red River County, 2.61 mi NE of Halfway
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
32.148, -93.340

Penny size hail fell a few miles southwest of Hall Summit.

Hail, Ouachita

When
April 9, 6:30 PM CST
Where
Ouachita County, 0.32 mi ESE of Breard
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
32.528, -92.075

Quarter size hail fell at the University of Louisiana-Monroe campus.

Thunderstorm Wind, Ouachita

When
April 9, 6:58 PM CST
Where
Ouachita County, 1.69 mi W of West Monroe
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.522, -92.149

A tree and power lines were downed in West Monroe.

Thunderstorm Wind, La Salle

When
April 9, 9:43 PM CST
Where
La Salle County, 0.75 mi NE of Nebo
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.589, -92.142

A tree was blown down in the Nebo community.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Strong Wind, Caddo2021-04-0948MaleMobile/Trailer HomeDirect

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Louisiana in 2021Every state in 2021This day in weather historyWarnings in Louisiana, April 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 946755, 946756, 946757, 946758, 946760, 946759, 946761, 946762, 946765, 946793, 946764, 946763, 946766, 946767, 946769, 946768, 946770, 946771, 946772, 946773, 946779, 946792.